# SDR CA031107013

- Difficulty date: November 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 18,423 hours, 20,768 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Part serial: 97068
- Condition: Failed
- Location: Nr 2
- Part time: 18,380 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DUAL DC GENERATOR FAILURE, NR1 GENERATOR FOUND BURNED.  NORMAL ENG START, BEFORE TAXI, COMPLETE ELECTRICAL FAILURE, QRH PROCEDURES UNSUCCESSFUL.  ENGINES SHUT DOWN, DURING DISEMBARKATION OBSERVED WHITE SMOKE FROM NR1 ENGINE, FIRE BRIGADE ARRIVED, NO DANGER TO CREW OR PASSENGERS.  FOUND NR1 DC STARTER GEN BURNED. NR1 STARTER GEN AND CONTACTOR 2431K1 REPLACED.  GROUND RUN PERFORMED, NR2 DC GEN CAUTION LIGHT ON, NOT RESETABLE.  NR2 STARTER GEN AND CONTACTOR 2431K2 REPLACED.  NORMAL OPERATION, AIRCRAFT BACK IN SERVICE.
